Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes watery eyes and blurred vision? - Online Doctor Chats

Date : 12-Oct-2014
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:
Please proceed with your query
User:Hi - I had herpes simplex in my right eye 20 years back
Doctor:ok
User:Now for the last one week the same eye is watering and I have developed blurred vision
Doctor:ok
User:There is no other problem like pain or redness
Doctor:Ok
Doctor:Itching?
User:No - it waters when I see bright sunlight
User:Gets better as the day progresses
Doctor:Ok
Doctor:Do you have headache?
User:No there is no headache
Doctor:Any history of migraine?
Doctor:Ok
User:No
User:I was treated with acyclovir the first time
Doctor:Ok
Doctor:I suggest you refresh eye drops
Doctor:Do you have eye sight?
User:No I dont
Doctor:Use drops 4-5 times a day. If its get better as the day progresses then wait for 2 ore days , if not then visit an Opthalmologist
User:Could it be recurrence of herpes?
Doctor:Do wear sun glasses when you go out side
User:OK will do - thank you
User:Yes I do
Doctor:I don't think it recurrence but better visit dr after 2 days
User:Thank you doctor
Doctor:Do you have any more queries?
User:Sure doctor
User:No I do not have any other queries
Doctor:Thanks for visiting me here. Bye for now.
User:Bye you have a nice day
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor